Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Moskovskogo Matematicheskogo Obshchestva, 2017, Volume 78, Issue 1, Pages 101–128 (Mi mmo594)  

This article is cited in 8 scientific papers (total in 8 papers)

Algebraic group actions on normal varieties

M. Brion

Université Grenoble Alpes, Institut Fourier
Full-text PDF (339 kB) Citations (8)
References:
Abstract: Let GG be a connected algebraic kk-group acting on a normal kk-variety, where kk is a field. We show that XX is covered by open GG-stable quasi-projective subvarieties; moreover, any such subvariety admits an equivariant embedding into the projectivization of a GG–linearized vector bundle on an abelian variety, quotient of GG. This generalizes a classical result of Sumihiro for actions of smooth connected affine algebraic groups.
Key words and phrases: algebraic group actions, linearized vector bundles, theorem of the square, Albanese morphism.
Received: 31.03.2017
Revised: 17.04.2017
English version:
Transactions of the Moscow Mathematical Society, 2017, Volume 78, Pages 85–107
DOI: https://doi.org/10.1090/mosc/263
Bibliographic databases:
Document Type: Article
UDC: 512.742.1, 512.747, 512.745, 512.743
Language: English
Citation: M. Brion, “Algebraic group actions on normal varieties”, Tr. Mosk. Mat. Obs., 78, no. 1, MCCME, M., 2017, 101–128; Trans. Moscow Math. Soc., 78 (2017), 85–107
Citation in format AMSBIB
\Bibitem{Bri17}
\by M.~Brion
\paper Algebraic group actions on normal varieties
\serial Tr. Mosk. Mat. Obs.
\yr 2017
\vol 78
\issue 1
\pages 101--128
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo594}
\elib{https://elibrary.ru/item.asp?id=37045056}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2017
\vol 78
\pages 85--107
\crossref{https://doi.org/10.1090/mosc/263}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037663864}
Linking options:
  • https://www.mathnet.ru/eng/mmo594
  • https://www.mathnet.ru/eng/mmo/v78/i1/p101
  • This publication is cited in the following 8 articles:
    1. Lukas Braun, Daniel Greb, Kevin Langlois, Joaquín Moraga, “Reductive quotients of klt singularities”, Invent. math., 237:3 (2024), 1643  crossref
    2. Lucy Moser-Jauslin, Ronan Terpereau, “Forms of almost homogeneous varieties over perfect fields”, Annales Henri Lebesgue, 7 (2024), 357  crossref
    3. Pascal Fong, Sokratis Zikas, “Connected algebraic subgroups of groups of birational transformations not contained in a maximal one”, Comptes Rendus. Mathématique, 361:G1 (2023), 313  crossref
    4. Pascal Fong, “Connected algebraic groups acting on algebraic surfaces”, Annales de l'Institut Fourier, 2023, 1  crossref
    5. Eric Primozic, “Motivic cohomology and infinitesimal group schemes”, Ann. K-Th., 7:3 (2022), 441  crossref
    6. Bruno Laurent, “Almost Homogeneous Varieties of Albanese Codimension One”, International Mathematics Research Notices, 2022:10 (2022), 7304  crossref
    7. Michel Brion, “On models of algebraic group actions”, Proc Math Sci, 132:2 (2022)  crossref
    8. J. Schneider, S. Zimmermann, “Algebraic subgroups of the plane Cremona group over a perfect field”, Epijournal Geom. Algebr., 5 (2021)  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Moskovskogo Matematicheskogo Obshchestva
    Statistics & downloads:
    Abstract page:140
    Full-text PDF :126
    References:32
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025